# SDR UPS00833081

- Difficulty date: June 29, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: FTL187
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED OPS CHECK.     REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.
